# SDR ASOA2016040514726

- Difficulty date: April 5, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-1005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, SEAT TRACK BS 847-1005 CORRODED SEVERAL AREAS.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-80.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343-REV M.
